# SDR DLM88020660

- Difficulty date: June 13, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 36,568 hours, 29,405 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Selector Switch
- Part number: 91976
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI AC VOLT/FREQ SELECTOR SWITCH ON OVHD PANEL STARTED TO SMOKE.  WHEN RIGHT SELECTED VOLTS/FREQS READ ZERO WITH ENGINE RUNNING.  SELECTED LEFT SMOKE STOPPED.  RTB.  FOUND VOLTMETER/AMMETER SELECT SWITCH BURNED AND SHORTED.  REPLACED SAME.  ALL OK.  ACFT OK FOR SERVICE.
